# SDR ASAA0640149

- Difficulty date: February 8, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 43,822 hours, 24,964 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430129
- Condition: Dented
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB FORE FLAP DENTED 5 INCHES FROM TE AND 15 INCHES FROM IB END ON LWR SURFACE.  REMOVED DAMAGED AREA FABRICATED AND INSTALLED FILLER AND DOUBLER PER SRM 51 70 10.
